Advanced SearchSearch Tips
On a q-Extension of the Leibniz Rule via Weyl Type of q-Derivative Operator
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 4,  2010, pp.473-482
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.4.473
 Title & Authors
On a q-Extension of the Leibniz Rule via Weyl Type of q-Derivative Operator
Purohit, Sunil Dutt;
  PDF(new window)
In the present paper we define a q-extension of the Leibniz rule for q-derivatives via Weyl type q-derivative operator. Expansions and summation formulae for the generalized basic hypergeometric functions of one and more variables are deduced as the applications of the main result.
Weyl fractional q-derivative operator;q-Leibniz rule;basic hypergeometric functions;q-Appell functions;q-Lauricella functions and q-multinomial theorem;
 Cited by
Generalizations of fractional q-Leibniz formulae and applications, Advances in Difference Equations, 2013, 2013, 1, 29  crossref(new windwow)
R. P. Agarwal, Fractional q-derivatives and q-integrals and certain hypergeometric transformations, Ganita, 27(1976), 25-32.

W. A. Al-Salam, Some fractional q-integrals and q-derivatives, Proc. Edin. Math. Soc., 15(1966), 135-140. crossref(new window)

W. A. Al-Salam and A. Verma, A fractional Leibniz q-formula, Pacific J. Math., 60(2)(1975), 1-9. crossref(new window)

R. Y. Denis, On certain special transformations of poly-basic hypergeometric functions, The Math. Student, 51(1-4)(1983), 121-125.

G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge, (1990).

T. Kim, q-extension of the Euler formula and trigonometric functions, Russ. J. Math. Phys., 14(3)(2007), 275-278. crossref(new window)

T. Kim, On the q-extension of Euler and Genocchi numbers, J. Math. Anal. Appl. 326(2)(2007), 1458-1465. crossref(new window)

T. Kim and S. -H. Rim, A note on the q-integral and q-series, Adv. Stud. Contemp. Math. 2(2000), 37-45.

R. Kumar, R. K. Saxena and H. M. Srivastava, Fractional q-derivatives and a class of expansions of basic hypergeometric functions, A Quart. J. Pure Appl. Math., 66(3-4)(1992), 295-310.

K. S. Miller and B. Ross, An Introduction to The Fractional Calculus and Differential Equations, A Wiley Interscience Publication, John Wiley and Sons Inc., New York, (1993).

R. K. Saxena, G. C. Modi and S. L. Kalla, A basic analogue of Fox's H-function, Rev. Tec. Ing. Univ. Zulia, 6(1983), 139-143.

H. L. Shukla, Certain results involving basic hypergeometric functions and fractional q-derivative, The Math. Student, 61(1-4)(1992), 107-112.

L. J. Slater, Generalized Hypergeometric Functions, Cambridge University Press, Cambridge, London and New York, (1966).

R. K. Yadav and S. D. Purohit, Fractional q-derivatives and certain basic hypergeo- metric transformations, South East Asian J. Math. and Math. Sc., 2(2)(2004), 37-46.

R. K. Yadav and S. D. Purohit, On fractional q-derivatives and transformations of the generalized basic hypergeometric functions, J. Indian Acad. Math., 28(2)(2006), 321-326.